|     

menopause

need to know if you bleed for long periods of time when going through menopause

Add Comment
  • 1 Answer(s)

    Hello,

    Irregular and heavy bleeding is quite common in menopause. During premenopause, the production of most of the reproductive hormones, including the estrogens, progesterone and testosterone, diminishes and becomes more irregular, often with wide and unpredictable fluctuations in levels,resulting in various symptoms like irregular bleeding, irritability and mood swings,hot flashes,night sweating, dry vagina,breast heaviness and tenderness and joint and muscle pain.

    In my opinion a consultation of a gynecologist will be the best.Although irregular and heavy bleeding is a feature of premenopause,but other conditions like endometrial proliferation or hyperplasia like ovarian tumor and polycystic ovarian disease,endometrial polyps and neoplasia,endometriosis,fibroids and uterine sarcomas have to be ruled out.A diagnostic evaluation by a gynecologist is mandatory to rule them out.

    I hope it helps. Take care and pls do keep me posted if you have any additional doubts. Kind regards.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.